Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hidden dragon

cystic acne... same old story

Recommended Posts

hi, looks like a great resource here. it's friday night and i'm home because of this cyst that keeps going up and down unpredictably.

my derm has had me on micocycline since like early high school and i'm now in my mid twenties. there have been times when the mino hasn't been really needed, but the past few years i've definitely needed meds.

unfortunately, it's taken us a long time to realize he's complacent and unhelpful. whenever i ask about accutane he shrugs it off and says the mino + bp is fine. same thing goes for cort shots, doesn't suggest them, and i doubt he even does them.

well anyways the one i've had lately is by my nose and i'm on like round 3 with it now. i don't squeeze it until it's white and at the surface, but lately this cycle is happening almost daily. it's too much maintanance and i need a fix.

oh and i have a very weak stomach, not sure if i can take accutane after reading about its connection to crohns disease

anyways thanks for listening. :ninja:

Share this post


Link to post
Share on other sites
hi, looks like a great resource here. it's friday night and i'm home because of this cyst that keeps going up and down unpredictably.

my derm has had me on micocycline since like early high school and i'm now in my mid twenties. there have been times when the mino hasn't been really needed, but the past few years i've definitely needed meds.

unfortunately, it's taken us a long time to realize he's complacent and unhelpful. whenever i ask about accutane he shrugs it off and says the mino + bp is fine. same thing goes for cort shots, doesn't suggest them, and i doubt he even does them.

well anyways the one i've had lately is by my nose and i'm on like round 3 with it now. i don't squeeze it until it's white and at the surface, but lately this cycle is happening almost daily. it's too much maintanance and i need a fix.

oh and i have a very weak stomach, not sure if i can take accutane after reading about its connection to crohns disease

anyways thanks for listening. :ninja:

hey, i know how it feels not to want to go outside but trust me you need to do something regularly or you will see your life crumble right in front of your eyes, trust me i learnt it the hard way, and also shoudlnt you change antibiotics every 3-4 months since after then the bacteria gain a resistance to the drug? surely you would get more results if you changed them regularly and perhaps tried a stronger bp. Also are you just assuming you cant go on accutane because of your weak stomach or have you been proffessionally advised not to, because for all you know you could be perfectly fine on it and been wasating all this time being on antibiotics + bp, thats something you should maybe ask your doctor about.

Share this post


Link to post
Share on other sites

Sounds like you need a new doctor. My last derm was that way - she had a preplanned method she wanted me to follow and she wasn't willing to change that. So I fired her. My new derm is awesome - he actually looked at the list of products I've been on, listened to me describe my history with acne, and prescribed medications that would specifically help ME. I've already noticed an improvement after only 5 days.

If you feel like your doctor isn't listening, find someone who will. Believe me, it makes all the difference in the world.

Share this post


Link to post
Share on other sites
Sounds like you need a new doctor. My last derm was that way - she had a preplanned method she wanted me to follow and she wasn't willing to change that. So I fired her. My new derm is awesome - he actually looked at the list of products I've been on, listened to me describe my history with acne, and prescribed medications that would specifically help ME. I've already noticed an improvement after only 5 days.

If you feel like your doctor isn't listening, find someone who will. Believe me, it makes all the difference in the world.

wish i could do that, public healthcare sucks :(

Share this post


Link to post
Share on other sites
Sounds like you need a new doctor. My last derm was that way - she had a preplanned method she wanted me to follow and she wasn't willing to change that. So I fired her. My new derm is awesome - he actually looked at the list of products I've been on, listened to me describe my history with acne, and prescribed medications that would specifically help ME. I've already noticed an improvement after only 5 days.

If you feel like your doctor isn't listening, find someone who will. Believe me, it makes all the difference in the world.

wish i could do that, public healthcare sucks :(

well here in canada you have to go to a family doctor who refers you to a dermatologist. because this is the main derm my doctor refers to, it never even crossed my mind that he needs to be fired. it's a little disappointing to think about all these years i've wasted.

anyways some nice replies above. this derm also said that stronger BP doesn't have any additional benefit than the basic percentage.

as for accutane and the stomach, well i have some problems that are undiagnosed but i saw that people are filing lawsuits against the makers of the drug because they believe it gave them crohn's, which i might already have.

orange: i actually am very good about continuing on with my acne, but that night i needed to squeeze just as i was getting ready to go out and it was too much to handle.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×